# SDR 98UAL900518

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611UA
- Make and model: Boeing 767222
- Aircraft serial: 21872
- Engine: Pwa JT9D7R4D
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Condition: Failed
- Location: Surge Tank
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL CONFIG LIGHT ON WITH 1200 NR UNCOMMANDED TRANSFER TO CENTER TANK.  SEVERAL LEAKS WERE FOUND FROM THE LEFT MAIN TANK INTO THE CENTER TANK.  A LEAKING SCAVANGE LINE B NUT WAS CORRECTED BY REPLACING THE O-RING.  A LEAKING SEAL AROUND THE SURGE TANK, DRAIN LINE WHERE IT ENTERS INTO THE CENTER TANKS, WAS REPAIRED BY RESEALING THE AREA, AND LASTLY THE SURGE TANK DRAIN VALVE AND VACUUM VALVES WERE REPLACED.  AFTER ALL ABOVE ACTIONS, THE LEAK WAS CORRECTED.
